科研成果 by Type: 期刊论文

2017
Xie J. The dynamical Mordell-Lang conjecture for polynomial endomorphisms of the affine plane. Astérisque [Internet]. 2017;394:vi+110. pdf
Xie J. The existence of Zariski dense orbits for polynomial endomorphisms on the affine plane. Compositio Mathematica [Internet]. 2017;153(8):1658-1672. pdf
2015
Xie J. Intersection of valuation rings in k[x,y]. Proc. Lond. Math. Soc. (3) . 2015;111(1):240-274.
Xie J. Periodic points of birational transformations on projective surfaces. Duke Math. J. [Internet]. 2015;164(5):903-932. pdf
2014
Xie J. Dynamical Mordell-Lang conjecture for birational polynomial morphisms on A2. Math. Ann. [Internet]. 2014;360:457-480. pdf

Pages